Läkemedelsorsakad leverskada av kosttillskottet Fortodol: Manipulerat preparat försenade diagnos
2010 (Swedish)In: Läkartidningen, ISSN 0023-7205, Vol. 107, no 4, 186-188 p.Article in journal (Refereed) Published
Pharmaceutical preparations are serious contributors to liver disease. The diagnostic approach of drug-induced liver injury is difficult and requires a high degree of suspicion and the exclusion of alternative causes of liver damage. Adulteration of food supplements is a potential cause of serious hepatotoxicity. A case of severe jaundice after consumption of Fortodol, which according to the manufacturer contained the active substances turmeric and phenylalanine, is reported. Several months later more patients experiencing hepatotoxicity from Fortodol was reported and it was discovered that the toxicity was related to adulteration by nimesulide.
Place, publisher, year, edition, pages
2010. Vol. 107, no 4, 186-188 p.
National CategoryMedical and Health Sciences
IdentifiersURN: urn:nbn:se:liu:diva-53675OAI: oai:DiVA.org:liu-53675DiVA: diva2:291398